On some Ramsey numbers of C4 versus K2,n

Janusz Dybizbański

Abstract

n/a
Author Janusz Dybizbański (FMPI / II)
Janusz Dybizbański,,
- Institute of Informatics
Journal seriesJournal of Combinatorial Mathematics and Combinatorial Computing, ISSN 0835-3026, (0 pkt)
Issue year2013
Pages137-145
Publication size in sheets0.5
Keywords in EnglishRamsey numbers, quadrilateral, bipartite graphs
Languageen angielski
Score (nominal)5
ScoreMinisterial score = 0.0, 16-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 16-01-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back